Skip to Main content Skip to Navigation
Journal articles

An improvement of the construction of the D.V. and G.V. Chudnovsky algorithm for multiplication in finite fields

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417855
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:40:02 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

S. Ballet. An improvement of the construction of the D.V. and G.V. Chudnovsky algorithm for multiplication in finite fields. Theoretical Computer Science, Elsevier, 2006, 352 (1-3), pp.293-305. ⟨10.1016/j.tcs.2005.11.045⟩. ⟨hal-03417855⟩

Share

Metrics

Record views

30